On Uniform Approximation on Subsets
Matematičeskie zametki, Tome 98 (2015) no. 5, pp. 797-800
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
image processing, uniform approximation on subsets, background approximation problem, greedy algorithm, compressed measurement, Nikol'skii's inequality.
@article{MZM_2015_98_5_a14,
author = {E. D. Livshits},
title = {On {Uniform} {Approximation} on {Subsets}},
journal = {Matemati\v{c}eskie zametki},
pages = {797--800},
year = {2015},
volume = {98},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_98_5_a14/}
}
E. D. Livshits. On Uniform Approximation on Subsets. Matematičeskie zametki, Tome 98 (2015) no. 5, pp. 797-800. http://geodesic.mathdoc.fr/item/MZM_2015_98_5_a14/
[1] Gabriel de França Pereira e Silva, Rafael Dueire Lins, André Ricardson Silva, Image Analysis and Recognition, Lecture Notes in Computer Science, 7950, Springer-Verlag, Berlin, 2013, 290–298 | DOI
[2] D. L. Donoho, IEEE Trans. Inform. Theory, 52:4 (2006), 1289–1306 | DOI | MR | Zbl
[3] E. D. Livshits, Matem. sb., 203:2 (2012), 33–44 | DOI | MR | Zbl
[4] S. M. Nikolskii, Priblizhenie funktsii mnogikh peremennykh i teoremy vlozheniya, Nauka, M., 1977 | MR | Zbl
[5] Yu. V. Malykhin, K. S. Ryutin, Matem. sb., 205:11 (2014), 95–124 | DOI | Zbl